# SDR QXEA0202047

- Difficulty date: November 28, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 12,448 hours, 17,691 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- OUTER BAGGAGE DOOR SKIN IS CHAFED AT UPPER EDGE SURFACE.  REPAIRED IAW HORIZON AIR EA 2-53-146.
